Discrete approximation of spaces of homogeneous type | ||
| dc.conicet.fuente | unificacion | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.organizacion | Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.paisOrganizacion | Argentina | |
| dc.conicet.produccionid | 6546239 | |
| dc.contributor.author | Aimar, Hugo Alejandro | |
| dc.contributor.author | Carena, Marilina | |
| dc.contributor.author | Iaffei, Bibiana Raquel | |
| dc.date.accessioned | 2019-09-24T17:09:17Z | |
| dc.date.available | 2019-09-24T17:09:17Z | |
| dc.date.issued | 2009-01 | |
| dc.date.updated | 2019-09-20T14:16:44Z | |
| dc.description.abstract | In this note we combine the dyadic families introduced by M. Christ in (Colloq. Math. 60/61(2):601-628, 1990) and the discrete partitions introduced by J.M. Wu in (Proc. Am. Math. Soc. 126(5):1453-1459, 1998) to get approximation of a compact space of homogeneous type by a uniform sequence of finite spaces of homogeneous type. The convergence holds in the sense of a metric built on the Hausdorff distance between compact sets and on the Kantorovich-Rubinshtein metric between measures. | es |
| dc.description.fil | Fil: Aimar, Hugo Alejandro. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.description.fil | Fil: Carena, Marilina. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.description.fil | Fil: Iaffei, Bibiana Raquel. Consejo Nacional de Investigaciones Científicas y Técnicas. Centro Científico Tecnológico Conicet - Santa Fe. Instituto de Matemática Aplicada del Litoral. Universidad Nacional del Litoral. Instituto de Matemática Aplicada del Litoral; Argentina | |
| dc.format | application/pdf | es |
| dc.identifier.citation | Aimar, Hugo Alejandro; Carena, Marilina; Iaffei, Bibiana Raquel; Discrete approximation of spaces of homogeneous type; Springer; The Journal Of Geometric Analysis; 19; 1; 1-2009; 1-18 | es |
| dc.identifier.institucional | CONICET | |
| dc.identifier.issn | 1050-6926 | es |
| dc.identifier.repo | CONICET Digital | |
| dc.identifier.uri | http://hdl.handle.net/11336/84286 | |
| dc.journal.ciudad | New York | es |
| dc.journal.number | 1 | es |
| dc.journal.pagination | 1-18 | es |
| dc.journal.pais | Estados Unidos | es |
| dc.journal.title | The Journal Of Geometric Analysis | es |
| dc.journal.volume | 19 | es |
| dc.language.iso | eng | es |
| dc.publisher | Springer | es |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/doi/http://dx.doi.org/10.1007/s12220-008-9048-5 | |
| dc.relation.alternativeid | info:eu-repo/semantics/altIdentifier/url/https://link.springer.com/article/10.1007/s12220-008-9048-5 | |
| dc.rights | info:eu-repo/semantics/restrictedAccess | * |
| dc.rights.uri | https://creativecommons.org/licenses/by-nc-sa/2.5/ar/ | * |
| dc.subject | DOUBLING MEASURE | es |
| dc.subject | QUASI-METRIC SPACE | es |
| dc.subject | SPACE OF HOMOGENEOUS TYPE | es |
| dc.subject.classification | Matemática Pura | es |
| dc.subject.classification | Matemáticas | es |
| dc.subject.classification | CIENCIAS NATURALES Y EXACTAS | es |
| dc.title | Discrete approximation of spaces of homogeneous type | es |
| dc.type | info:eu-repo/semantics/article | |
| dc.type | info:ar-repo/semantics/artículo | |
| dc.type | info:eu-repo/semantics/publishedVersion | |
Archivos
Bloque original
Cargando...
- Nombre:
- CONICET_Digital_Nro.3a083360-8a01-4549-8dcf-b1d694765e1b_A.pdf
- Tamaño:
- 368.15 KB
- Formato:
- Adobe Portable Document Format